| Catalog Number |
1275118 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the quality of the dilator in the kits changed.It is no longer as "stiff" as it originally was.This "buckling" was occurring quite frequently, and we had to adapt our dilation technique to accommodate for it (larger nick in the skin, stretch and pause before continuing, and holding much closer to hub of dilator).Most often, the dilator would just buckle and not create the rough edge, but sometimes it created the rough edge making it unusable.No other information was provided.A specific number of affected devices or patients was not provided by the complainant.No further information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by customer that the "buckling" was occurring quite frequently, and they had to adapt their dilation technique to accommodate for it (larger nick in the skin, stretch and pause before continuing, and holding much closer to hub of dilator).Most often, the dilator would just buckle and not create the rough edge, but sometimes it created the rough edge making it unusable.The dilators are unusable and had to be replaced mid-procedure.There was no harm to the patient.